A Caltech Library Service

Some expansions associated with Bessel functions

Bateman, H. and Rice, S. O. (1935) Some expansions associated with Bessel functions. Proceedings of the National Academy of Sciences of the United States of America, 21 (3). pp. 173-179. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


An Expansion for the Product of Two Bessel Functions.-1.1. An expansion for the product of two Bessel functions obtained by one of us(1) led to the discovery of a different expansion for the said product multiplied by the leading terms in the power series for the Bessel functions. Two proofs of this second expansion are given here.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1935 by the National Academy of Sciences. Communicated January 24, 1935.
Issue or Number:3
Record Number:CaltechAUTHORS:BATpnas35
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9381
Deposited By: Tony Diaz
Deposited On:17 Dec 2007
Last Modified:02 Oct 2019 23:59

Repository Staff Only: item control page